Virtual homological spectral radius and mapping torus of pseudo-Anosov maps

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this note, we show that if a pseudo-Anosov map ϕ: S → S admits a finite cover whose action on the first homology has spectral radius greater than 1, then the monodromy of any fibered structure of any finite cover of the mapping torus Mϕ has the same property.

Original languageEnglish (US)
Pages (from-to)4551-4560
Number of pages10
JournalProceedings of the American Mathematical Society
Volume145
Issue number10
DOIs
StatePublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Alexander polynomial
  • Fibered 3-manifolds
  • Mahler measure
  • Pseudo-Anosov maps

Fingerprint Dive into the research topics of 'Virtual homological spectral radius and mapping torus of pseudo-Anosov maps'. Together they form a unique fingerprint.

Cite this